Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On holomorphic families of pointed Riemann surfaces


Author: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 79 (1973), 163-166
MSC (1970): Primary 32G15, 14H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13138-6
MathSciNet review: 0311898
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Fibre spaces over Teichmüller spaces (to appear). MR 430318
  • 2. L. Bers, Uniformization, moduli, and Kleinian groups, Bull. London Math. Soc. (1972). MR 348097
  • 3. C. J. Earle and J. Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969), 19-43. MR 43 #2737a. MR 276999
  • 4. A. Grothendieck, Techniques de construction en géométrie analytique, Séminaire H. Cartan 1960/61, Exposés 7, 17, École Normale Supérieure, Secrétariat mathématique, Paris, 1962. MR 26 #3562. MR 146040
  • 5. J. Hubbard, Sur la non-existence de sections analytiques à la courbe universelle de Teichmüller, C. R. Acad. Sci. Paris Sér A-B 274 (1972), A 978-A 979. MR 294719

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15, 14H15

Retrieve articles in all journals with MSC (1970): 32G15, 14H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13138-6

American Mathematical Society